Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 251, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Aug 7, 2011, 5:58 PM MDT for Cherry County, Sheridan County, Nebraska. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2011, 5:58 PM MDT (23:58 UTC)
- Expired
- Aug 7, 2011, 6:45 PM MDT
- In force
- 47 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Cherry County, NE, Sheridan County, NE
The radar
The North Platte radar (KLNX), 125 km from the middle of the area, began a volume at 00:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 7, 1:58 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Rapid City, SD (KUNR), launched 12:00Z, 12.0 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 561 J/kg
- Mixed-layer CIN
- -335 J/kg
- Mixed-layer LCL
- 1423 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 63 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
369
WUUS53 KLBF 072358
SVRLBF
NEC031-161-080045-
/O.NEW.KLBF.SV.W.0251.110807T2358Z-110808T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
558 PM MDT SUN AUG 7 2011
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...
CENTRAL SHERIDAN COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 645 PM MDT
* AT 557 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 6 MILES NORTH OF MERRIMAN TO INTERSECTION OF HIGHWAY 20 AND
IRWIN ROAD TO HIGHWAY 250 CROSSING THE NIOBRARA RIVER...AND MOVING
EAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
MERRIMAN...HIGHWAY 61 CROSSING THE NIOBRARA RIVER...INTERSECTION OF
HIGHWAY 61 AND SHADBOLT ROAD...ELI...BILLYS LAKE...MEDICINE LAKE...
MORGAN LAKE...HIGHWAY 61 CROSSING THE SNAKE RIVER...SCHOOLHOUSE
LAKE...STEER CREEK CAMPGROUND...HIGHWAY 27 MILE MARKER 200...CODY
AND HIGHWAY 61 MILE MARKER 190.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4300 10117 4260 10115 4238 10170 4249 10263
4271 10202 4301 10180
TIME...MOT...LOC 2358Z 280DEG 38KT 4300 10165 4274 10189
4255 10239
WIND...HAIL 60MPH <.75IN
$$
BUTTLER1 follow-up statement
576
WWUS53 KLBF 080014
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
714 PM CDT SUN AUG 7 2011
NEC031-161-080045-
/O.CON.KLBF.SV.W.0251.000000T0000Z-110808T0045Z/
SHERIDAN NE-CHERRY NE-
614 PM MDT SUN AUG 7 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
CHERRY AND EAST CENTRAL SHERIDAN COUNTIES UNTIL 645 PM MDT...
AT 611 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 7 MILES EAST OF ELI TO 7 MILES
EAST OF INTERSECTION OF HIGHWAY 61 AND SHADBOLT ROAD TO MORGAN
LAKE...MOVING EAST AT 45 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
HIGHWAY 61 CROSSING THE SNAKE RIVER AROUND 620 PM MDT.
SCHOOLHOUSE LAKE AROUND 630 PM MDT.
OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS INCLUDE HIGHWAY 61
MILE MARKER 190.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
THESE STORMS HAVE A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE.
THIS IS A DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4300 10117 4260 10115 4238 10170 4243 10209
4262 10217 4271 10202 4301 10180
TIME...MOT...LOC 0014Z 280DEG 38KT 4297 10126 4267 10154
4254 10196
WIND...HAIL 70MPH 1.00IN
$$
ROBERGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 2:30 PM MDT, 3 hours 28 minutes earlier.
Area forecast discussion, Aug 7, 2:30 PM MDT, 3 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 330 PM CDT SUN AUG 7 2011 .SYNOPSIS... ON GOING CONVECTION THIS MORNING SHOULD CLEAR OUT THE ATMOSPHERE ACROSS CENTRAL SECTIONS. THIS WILL RESULT IN BEST CHANCES FOR AFTERNOON THUNDERSTORMS ACROSS THE WEST AS A SHORT WAVE APPROACHES. DON/T SEE WIDESPREAD COVERAGE THIS AFTERNOON BUT MODELS AGREE ON WIDESPREAD SHOWERS AND THUNDERSTORMS TUESDAY NIGHT AND MUCH OF WEDNESDAY. FLAT ZONAL FLOW WITH A SERIES OF SHARP SHORT WAVES CAN BE SEEN THROUGH MID WEEK...BY FRIDAY HEIGHTS BUILD ACROSS THE ROCKIES AND BRING COOLER AND LESS ACTIVE WEATHER IN THE EXTENDED. && .SHORT TERM... OVERNIGHT AND TODAY...THIS MORNING THE THUNDERSTORMS HAVE NOT GIVEN UP...EVEN IN THE AREAS WHERE THUNDERSTORMS BROUGHT 70+ MPH WINDS AND RAIN. WATCH WAS CLEARED AT 3 AM AND WHILE THERE IS NO SEVERE THREAT...THE STORMS CONTINUE EAST OF HIGHWAY 83. WATER VAPOR AND REGIONAL RADAR SHOW SHOWERY ACTIVITY TO OUR WEST AND THIS WILL SPREAD ACROSS THE AREA THIS MORNING WHICH WILL HAVE A MINOR IMPACT ON TEMPERATURES THIS MORNING. CLOUD COVER AND NORTH WINDS ALSO KEEP A LID ON WARMING UP AND THE CHANCE OF THUNDERSTORMS. THE CAPE IS PUSHED OUT THIS EVENING AS A FRONT SETTLES SOUTH. MODELS DISAGREE ON STORMS FOR THIS AFTERNOON BUT KEPT ACTIVITY IN THE FORECAST. TUESDAY...THE FRONT MAKES A RUN TO THE NORTH WITH SOUTHEAST WINDS BRINGING MOISTURE AND INSTABILITY. THUNDERSTORMS ARE EXPECTED TO DEVELOP IN THE UPSLOPE AREAS AROUND THE PANHANDLE AND THEN CONTINUE INTO THE OVERNIGHT ACROSS MUCH OF THE CWA. WEDNESDAY...A THUNDERSTORM COMPLEX WILL BE ON GOING IN THE EARLY AM AND CONTINUE INTO MUCH OF THE DAY. THIS WILL MAKE WEDNESDAY A VERY COOL DAY AND HAVE LOWERED TEMPERATURES SOME 10 DEGREES BELOW NORMAL. THURSDAY...IT APPEARS AN MCS MAY BE ORGANIZED SOUTH OF US IN KANSAS AND NORTH OF US IN SOUTH DAKOTA. IN BETWEEN THE TWO WE MAY SEE A NORMAL DAY WITH TEMPERATURES IN THE 80S AND A CHANCE OF THUNDERSTORMS GENERALLY AREA WIDE THOUGH THUNDERSTORMS ARE MOST LIKELY NEAR NORTHERN NEBRASKA ALONG THE STATE LINE. .EXTENDED TERM... MODELS BUILD A RIDGE TO OUR WEST BRINGING SLIGHTLY BELOW NORMAL TEMPERATURES FRIDAY AND THEN NEAR NORMAL TEMPERATURES INTO THE WEEKEND. A COLD FRONT WILL MOVE THROUGH THURSDAY NIGHT AND BRING GENERALLY DRY CONDITIONS FRIDAY THROUGH SUNDAY. && .AVIATION... VFR IS EXPECTED MOST AREAS TODAY AND TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED TO EXIT THE FCST AREA BETWEEN 12Z AND 15Z FROM WEST TO EAST. THEREAFTER ISOLATED THUNDERSTORMS MAY POP UP DURING THE MORNING AND AFTERNOON. MORE ORGANIZED SCATTERED THUNDERSTORM DEVELOPMENT MAY ORGANIZE ACROSS NORTHWEST NEBRASKA THIS AFTERNOON WHICH WILL MOVE SOUTHEAST THROUGH THE SANDHILLS AND INTO SOUTH CENTRAL NEBRASKA THIS EVENING. THUNDERSTORM DEVELOPMENT APPEARS UNLIKELY AFTER 06Z TONIGHT WITH VFR THROUGHOUT THE FCST AREA. && .LBF WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM/EXTENDED...HIRSCH AVIATION...CDC
Hazardous weather outlook, Aug 7, 2:27 PM MDT, 3 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 327 PM CDT SUN AUG 7 2011 NEZ004>010-022>029-035>038-056>059-069>071-094-082030- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 327 PM CDT SUN AUG 7 2011 /227 PM MDT SUN AUG 7 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THUNDERSTORMS ARE EXPECTED ACROSS MUCH OF WESTERN AND NORTH CENTRAL NEBRASKA THROUGH THIS EVENING. THESE STORMS WILL HAVE THE POTENTIAL TO BECOME SEVERE. DISCRETE STORMS ARE EXPECTED OVER THE PANHANDLE AND INTO WESTERN NEBRASKA...THEN SHOULD CONGEAL INTO A CLUSTER OF STORMS THIS EVENING OVER CENTRAL NEBRASKA. PRIMARY THREATS WITH THESE STORMS WILL BE DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS ARE ALSO POSSIBLE ON MONDAY IN LOCATIONS EAST OF HIGHWAY 83...WHILE ON TUESDAY THE THREAT WILL RETURN FOR MUCH OF WESTERN NEBRASKA. STORMS ARE EXPECTED TO DEVELOP LATE IN THE AFTERNOON OR EARLY EVENING AND COULD POSSIBLY CONTINUE THROUGH THE OVERNIGHT HOURS. LARGE HAIL AND WIND DAMAGE ARE THE SEVERE WEATHER CONCERN. WEDNESDAY AND THURSDAY...CONDITIONS REMAIN FAVORABLE FOR SEVERE THUNDERSTORM DEVELOPMENT. WINDS ALOFT WILL CONTINUE STRONG AND A STATIONARY FRONT WILL MEANDER NORTH AND SOUTH ACROSS KANSAS AND SOUTHERN NEBRASKA THROUGH THE NEBRASKA PANHANDLE PROVIDING FOCUS FOR STORM DEVELOPMENT AS A SERIES OF UPPER LEVEL DISTURBANCE MOVE THROUGH THE CENTRAL PLAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE ACROSS MUCH OF THE AREA THROUGH THIS EVENING. IN ADDITION...ANY REPORTS OF SEVERE WEATHER OR RAINFALL REPORTS WOULD BE APPRECIATED. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE BROOKS
In the hours before
Local storm report, Aug 7, 4:47 PM MDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
547 PM CDT SUN AUG 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0546 PM HAIL HERSHEY 41.16N 101.00W
08/07/2011 M1.25 INCH LINCOLN NE TRAINED SPOTTER
SPOTTER REPORTED HALF-DOLLAR SIZED HAIL ON THE WEST SIDE
OF HERSHEY.
&&
CVPSpecial weather statement, Aug 7, 4:50 PM MDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 550 PM CDT SUN AUG 7 2011 NEZ024-025-072330- HOOKER NE-THOMAS NE- 550 PM CDT SUN AUG 7 2011 ...SIGNIFICANT WEATHER ADVISORY FOR THOMAS AND EASTERN HOOKER COUNTIES UNTIL 630 PM CDT/530 PM MDT/... AT 448 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES SOUTH OF SENECA...OR 12 MILES SOUTHEAST OF MULLEN...MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... THEDFORD... SENECA... HIGHWAY 83 CROSSING THE DISMAL RIVER... HIGHWAY 2 MILE MARKER 200... HIGHWAY 83 MILE MARKER 140... HIGHWAY 2 MILE MARKER 220... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. BUTTLER
Local storm report, Aug 7, 5:31 PM MDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
631 PM CDT SUN AUG 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 PM HAIL 10 SE ROSCOE 41.03N 101.46W
08/07/2011 M1.00 INCH KEITH NE PUBLIC
PUBLIC REPORTED QUARTER SIZED HAIL 10 SE OF ROSCOE.
&&
CVPLocal storm report, Aug 7, 5:36 PM MDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
636 PM CDT SUN AUG 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM HAIL 7 SE NORTH PLATTE 41.06N 100.68W
08/07/2011 E1.00 INCH LINCOLN NE PUBLIC
GROUND COVERED WITH HAIL...LARGEST WAS QUARTERS.
&&
CBUTTLERSpecial weather statement, Aug 7, 5:41 PM MDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 541 PM MDT SUN AUG 7 2011 NEZ004-094-080015- SHERIDAN NE-WESTERN CHERRY NE- 541 PM MDT SUN AUG 7 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHERRY AND CENTRAL SHERIDAN COUNTIES UNTIL 615 PM MDT... AT 539 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF SHELL LAKE STATE WILDLIFE MANAGEMENT AREA TO 7 MILES SOUTH OF WALGREN LAKE STATE RECREATION AREA...AND MOVING EAST AT 40 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... HIGHWAY 250 CROSSING THE NIOBRARA RIVER... INTERSECTION OF HIGHWAY 27 AND MILLS ROAD... HIGHWAY 27 CROSSING THE NIOBRARA RIVER... INTERSECTION OF HIGHWAY 20 AND IRWIN ROAD... ROCK HILL... MERRIMAN... HIGHWAY 61 CROSSING THE NIOBRARA RIVER... ELI... HIGHWAY 20 MILE MARKER 110... HIGHWAY 250 MILE MARKER 30... HIGHWAY 27 MILE MARKER 200... THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. BUTTLER
Special weather statement, Aug 7, 5:52 PM MDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 552 PM MDT SUN AUG 7 2011 NEZ059-080015- LINCOLN NE- 652 PM CDT SUN AUG 7 2011 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN LINCOLN COUNTY UNTIL 715 PM CDT... AT 643 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES NORTH OF WALLACE...OR 26 MILES SOUTHWEST OF NORTH PLATTE...MOVING EAST AT 30 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... RURAL AREAS NORTH OF WALLACE AND DICKENS THROUGH 715 PM CDT THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. ROBERG
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 4:41 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 49 min |
| Aug 7, 5:04 PM MDT | Severe Thunderstorm Warning | LBF | Keith, Perkins | 41 min |
| Aug 7, 5:19 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 36 min |
| Aug 7, 5:52 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 53 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.